# SDR DALA2024011000464

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 17,982 hours, 8,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3032 1L & 2L DOOR DAMPNER LOW. CORRECTIVE ACTION: SERVICED PER A321 AMM 52-10 AND 52-22. OK FOR SVC. (4412250)
